MathSciNet Relay Station
MathSciNet bibliographic data
MR2335089 35F15 (28C20 35R05)
Maniglia, Stefania Probabilistic representation and uniqueness results for measure-valued solutions of transport equations. J. Math. Pures Appl. (9) 87 (2007), no. 6, 601–626.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement